hi, im a type 1 diabetic and i regulary have thrush recently i had thrush and have taken a internal pressary and used the cream a day later i started having blood spots but its not at all my period but its like the pressay coming away but red its like thick paste to describe it and im getting abit worried can anyone help me. thanks
Welcome to ehealthforum.
It is difficult to comment on the cause for the symptoms of spotting and thrush that you describe without examining you. Symptoms could suggest possibility of new infection, internal injury, cervicitis, chemical irritation, PID, cervix erosion, etc. do not ignore your symptoms. Visit your doctor/gynecologist at the earliest for further evaluation and assistance. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. Avoid vaginal douching, use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. If infective cause is detected, and if you are sexually active, get your partner also treated simultaneously, and avoid having intercourse while being on treatment to prevent chances of re-infection. Make sure that you sugar levels are well controlled to prevent recurrent infections.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Yeast Infection , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.